Jul 30, 2008
I know of one Canadian study where a person had severe mood swings when they started taking Kivexa, they had no previous history of this before taking Kivexa, and refused to go back on Kivexa after a 3 month period. Has anyone experienced moodswings or psychosis or other similar type mental illnesses/disorders when taking KIVEXA?
Response from Dr. Henry
Kivexa is the combination of abacavir + lamivudine known as Epzicom in the US. I have not observed mood swings attributable to Kivexa/Epzicom in the large number of patients at our HIV clinic that are taking that drug. If any reader has had that experience or knows of a reference please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Psoriasis A Sign Of AIDS?
- Black Spots After Rimming Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.